# SDR AALA20011194

- Difficulty date: June 7, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 6067723
- Part serial: 1091233
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 119 - EN ROUTE EWR-LAX, DETECTED STRONG ELECTRICAL SMELL IN COCKPIT AND CABIN.  DIVERTED DEN AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
